# SDR IPXA11564848

- Difficulty date: February 7, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 313N50251
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD,  NR 2 PYLON AFT FAIRING STRUCTURE FWD OTBD UPPER NUTPLATE SUPPORT WORN AROUND NUTPLATES.  REMOVED, FABRICATED AND INSTALLED NEW NUTPLATE SUPPORT IAW SRM 54-50-70-1A1, SRM 51-40-02-0G, SRM 51-40-05-0G, AMM 51-21-10-7, AMM 51-21-11-7.
